# SDR C2XA96IA044

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- Engine: Pwa PW121
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRP - FLT NR 2590 - DURING CRUISE, THE PILOT REPORTED THAT THE LEFT ENGINE FIRE INDICATION ILLUMINATED.  THE ORIGINAL FLIGHT PLAN WAS FROM IAH TO BRO, BUT THE AIRCRAFT DIVERTED AND LANDED AT CRP WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND THE INBOARD IGNITER TO BE UNSECURE.  MAINTENANCE REINSTALLED THE IGNITER, AND RAN THE LEFT ENGINE WITH NO FURTHER FIRE INDICATIONS.  THE AIRCRAFT WAS THEN APPROVED FOR RETURNED TO SERVICE.  (M)
